MathSciNet Relay Station
MathSciNet bibliographic data
MR883574 (88f:05017) 05A30 (17B25 33A30)
Zeilberger, Doron A proof of the $G\sb 2$ case of Macdonald's root system-Dyson conjecture. SIAM J. Math. Anal. 18 (1987), no. 3, 880–883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement